# SDR USAA980500

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727
- Part time: 37,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 2 INCH AREA OF CORROSION AT STATION 727 PLUS 12 LBL 6.5 ON SKIN.  CORROSION TASK NR C53-208-01.  INSTALLED DOUBLER AND TRIPLER PER EA 62603.  (M)
